RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sugak S G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:25
Abstract pages:488
Full texts:102

http://www.mathnet.ru/eng/person104380
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. A. L. Ni, S. G. Sugak, V. E. Fortov, “Quasi-one-dimensional analysis and numerical modeling of the stability of steady shock-waves in media with an arbitrary equation of state”, TVT, 24:3 (1986),  564–569  mathnet; High Temperature, 24:3 (1986), 435–440  isi
1984
2. V. A. Agureikin, S. I. Anisimov, A. V. Bushman, G. I. Kanel', V. P. Karyagin, A. B. Konstantinov, B. P. Kryukov, V. F. Minin, S. V. Razorenov, R. Z. Sagdeev, S. G. Sugak, V. E. Fortov, “Thermo-physical and gas-dynamic studies of the meteorite shield for the Vega spacecraft”, TVT, 22:5 (1984),  964–983  mathnet; High Temperature, 22:5 (1984), 761–778  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019